# SDR AALA202109024963

- Difficulty date: September 2, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A321-231
- Aircraft serial: 6828
- Aircraft time: 17,819 hours, 6,765 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Lock
- Condition: Stuck
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID LAVATORY DOOR IS STUCK IN CLOSED POSITION. REPLACED LOCK PER AMM 52-50-00.
